Cite This Item

Copy Citation

Harvey, Mark. The Mathematical Gazette, vol. 89, no. 514, 2005, pp. 190–190., Accessed 19 Sept. 2020.
Harvey, M. (2005). The Mathematical Gazette, 89(514), 190-190. Retrieved September 19, 2020, from
Harvey, Mark. The Mathematical Gazette 89, no. 514 (2005): 190. Accessed September 19, 2020.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.